High Blood Pressure

High blood pressure or hypertension is caused when the blood flowing in the arteries exert more pressure on the walls of the arteries. The normal blood pressure is 120/80 mmHg. High blood pressure can damage the blood vessels and organs like brain, kidney, heart, and eyes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest ways to lower blood pressure at home.

Query: Hi doctor, My dad is 61 years old. He is having hypertension and I would like to know the best ways to reduce blood pressure at home. Hypertension runs in our family and he has pain in his nape area. He has a blood pressure of 150/100 mmHg. He had the same issue last month and his blood pressure wa...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Blood pressure should be less than 140/90 mmHg and Losartan can be taken as one tablet a day instead of half. Avoid giving excessive salt and give him plenty of fruits if he is not diabetic and plenty of green leafy vegetables. He needs to do regular exercise like brisk...  Read Full »

Why is half of my daughter's face not moving after a seizure attack?

Query: Hi doctor, My daughter has been diagnosed with end-stage renal failure and is on dialysis. Her blood pressure was very high last week and she had seizures. Now, she is in the hospital, but I do not think she is being cared properly. I think she has had a mini-stroke and half of her face is not movi...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. I understand your pain. The facial deviation could be a stroke. An MRI brain is indicated to be sure about stroke. The line of management remains the use of antibiotics for infection, anti-hypertensives for blood pressure control and dialysis as...  Read Full »

Can Amlodipine result in tinnitus?

Query: Hi doctor, I have high blood pressure for the last four years. According to my doctor, it happens from genetic since both parents are suffering from it. Usually, I have a problem with diastolic blood pressure. It has reached 95, and even more since the systolic stays with 130 or max 140. Since that...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is rare, but yes Amlodipine can cause tinnitus, and it is worthwhile to change it to other medications. The best alternative option is ARBs (Angiotensin II receptor blockers) like Telmisartan. The equivalent dose would be 40 mg once daily, and it would take a week...  Read Full »

Why does my mom's BP keeps fluctuating so much?

Query: Hi doctor, My mother's blood pressure got raised up to 160/140 mmHg before two days. I took her to the hospital. Because of pandemics, they did not allow us to get admitted. They gave me some medicines. After taking it, her blood pressure became normal. But she has weakness with a feeling of dizzin...  Read Full »


Dr. Mahendra Thakre

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please mention whether she has a past history of hypertension or she was taking any medication before having this episode. A sudden rise in blood pressure can occur due to stress, anxiety, and pain. If she is a known hypertensive patient, then...  Read Full »

Can patients on beta-blockers take cold medicine?

Query: Hello doctor, My father is 54 years old. He has been on Cardace 2.5 mg for high blood pressure. Today evening he experienced a severe cold. He took Dolo cold to control symptoms. Is it okay to take cold medication while on high BP medication?  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, your father has been suffering from high blood pressure or hypertension, and Cardace 2.5 mg is his antihypertensive medication. Today your father has taken a Dolo tablet due to a cold. C...  Read Full »

I have high blood pressure for a year. Can I have WPW syndrome?

Query: Hello doctor, I am a 36 year old female. I am overweight. I have BP problem since a year. I was initially taking Cilacar 5 mg. Later the dose of the medicine was increased to 10 mg. I experienced dizziness and vague pain in left hand and severe burpings. Previously, during my root canal treatment...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have carefully reviewed your health query and can well establish how worrisome this situation has been for you. It is always troublesome for patients when it comes to the heart's health. I want to add here that there are no signs of WPW Syndrome in your case (attachment...  Read Full »

Why does my liver elastogram show a large mass?

Query: Hi doctor, My liver elastogram showed me a large mass of 10 centimeters with increased reflectivity in the right lobe of the liver. I also confirmed it in my CT scan. Currently, I do not have any symptoms but I have a feeling of being weak with weight loss. I was diagnosed with fatty liver five yea...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have gone through the reports (attachment removed to protect patient identity). Before taking a better treatment, it is necessary to do a biopsy of the mass. Your CT (computed tomography) scan has confirmed this large mass in the liver w...  Read Full »

Why am I anxious and wake up with a racing heart?

Query: Hello doctor, A few months back, I felt a shock in my heart. There was chest discomfort; I was sweating and my pulse was going down. I almost felt like a heart attack, but, after a few minutes everything was normal. The next day I went to my GP to check and in ECG he found that I had irregular hea...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. I have seen all your details. Firstly, you have not mentioned your smoking and alcohol habits. Do you ever have gastritis, GERD or heartburn as they can also mimic the same symptoms? Your palpitations are related to sinus tachycardia. Sinus tachycardia is a cond...  Read Full »

Is high blood pressure the cause of burning sensation on the left foot and wrist?

Query: Hi doctor, I am a 57-year-old male with a weight of 75 kilograms and a height of five feet. I had a blood pressure of 150/100 mmHg. After that, I started taking Telmiduce 40. After taking it for 12 days, I checked my blood pressure and it was 130/100 mmHg. I am non-diabetic. I stopped taking Telm...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through the reports and everything seems to be perfect except RBC (red blood cells). It seems to be in an increased range. Do not be worried. You have a blood pressure of 130/100 mmHg and the systolic is 130. But diastolic has to be below 85. It is still...  Read Full »

I have high blood pressure with headaches. What to do?

Query: Hi doctor, I am 19 years old (female) and for two weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90 bpm at rest. My blood pressure is usually around 110/75 mmHg with 70-80 bpm at rest. I get sharp headaches that come and go, but some do not go for extended pe...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Do not worry about your blood pressure and it can be reactionary increase due to all your other problems. You are having acid peptic disease and anemia. Iron supplements tend to increase acid peptic disease. So, be off Iron supplements for a few days and begin it slowl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.